# SDR USAA000451

- Difficulty date: March 23, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 2.125 INCHES, STRINGER 24L JUST FORWARD OF BS 727E.  INSTALLED EXTERNAL DOUBLER PER EA 66901.  (M)
